Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I went to the ER a few months ago and

I went to the ER a few months ago and the nurse that attended me injected medicine it was clear. And then I started to feel my ears ring it wore off a few minutes later. I would really like to know the name of that medicine because I know if you inject too much you can be deaf. It hasn’t left my mind ever since.
Wed, 26 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I think I am having a miscarriage (do not know if I was actually pregnant), but all the symptoms are telling me that that s what is going on. I must include that a couple of months ago I had an abortion, but am unaware if this could have anything to do with this?Is it necessary for me to go to the doctor? I took yesterday and today off from work, and they are expecting me to go to the doctor. I am scared, and would have to go to the ER.Is this something that you would recommend? Or does a miscarriage naturally take care of itself?

doctor1 MD

My husband had been taking Norvasc, Hydralazine, Lisinopril, and Clonidine for high BP. About a month ago Lisinopril and Clonidine were DC d, and replaced with Metatoprol ER (25mg), and Losartan (25 mg.). Could either of these 2 new meds be causing recurrent hiccups?

doctor1 MD

I have been on tramodal er at 200 per day for about 1 month. 1 week ago. I reduced it to 100 with plans to be off entirely, Next week when I go back to the doctor. Are there side affects from reducing or going off entirely? I cannot find anything and didn t think to ask the Dr. I have had many issues since I reduced it. Also,I do have fibromyalgia. Thank you

Loading Online Doctors....